On convergent interpolatory subdivision schemes in Riemannian Geometry (bibtex)
by Johannes Wallner
Reference:
Johannes Wallner, On convergent interpolatory subdivision schemes in Riemannian Geometry, Constr. Approx., 40, 472-486, (2014).
Bibtex Entry:
@article{wallner-2014,
  title    = {On convergent interpolatory subdivision schemes in {R}iemannian Geometry},
  author   = {Johannes Wallner},
  year     = 2014,
  journal  = {Constr. Approx.},
  volume   = {40},
  pages    = {472-486},
  url      = {http://www.geometrie.tugraz.at/wallner/4ptm.pdf},
  doi      = {10.1007/s00365-014-9264-0},
  MRNUMBER = {3274384},
}